Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova, Anna, et al. “Faithfulness and Learning Hypergraphs from Discrete Distributions.” Computational Statistics & Data Analysis, vol. 87, no. 7, Elsevier, 2015, pp. 57–72, doi:10.1016/j.csda.2015.01.017.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks, Christopher, et al. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society, vol. 367, no. 6, American Mathematical Society, 2015, pp. 4183–206, doi:10.1090/S0002-9947-2014-06192-8 .
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
Noren, Patrik. “The Three-State Toric Homogeneous Markov Chain Model Has Markov Degree Two.” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, Elsevier, 2015, pp. 285–96, doi:10.1016/j.jsc.2014.09.014.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova, Anna, and Tamás Rudas. “Iterative Scaling in Curved Exponential Families.” Scandinavian Journal of Statistics, vol. 42, no. 3, Wiley, 2015, pp. 832–47, doi:10.1111/sjos.12139.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Lin, Shaowei, et al. “Hypersurfaces and Their Singularities in Partial Correlation Testing.” Foundations of Computational Mathematics, vol. 14, no. 5, Springer, 2014, pp. 1079–116, doi:10.1007/s10208-014-9205-0.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed